MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the hematoma was possibly caused during closure suturing of the neck incision, in addition to the patient being on blood thinners.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.Around (b)(6) 2026, the patient experienced a hematoma at the neck incision site and presented to the hospital where they were admitted.The hematoma was successfully surgically evacuated.Per the opinion of the physician, the hematoma was possibly caused during closure suturing of the neck incision, in addition to the patient being on blood thinners.The patient was discharged on (b)(6) 2026.

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key24612574
Report Number3007972010-2026-00028
Device Sequence Number9678135
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)270204
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age73 YR
Patient SexFemale
Patient Weight71 KG
Patient RaceWhite